Editorial: Women should be cautious about RU486

04/10/2006 | NYTimes.com

Reports of seven deaths associated with the RU486 abortion drug, also known as Mifeprex, should lead women to be alert to symptoms of illness after their drug-induced abortion, The New York Times said in an editorial. There is a slight risk of danger associated with the drug, but for some women the risk "could be catastrophic", and precautions should be taken until the cause of the deaths is sorted out, the editorial said.

View Full Article in:

NYTimes.com

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Field Representative-Oklahoma and Kansas
National Rural Electric Cooperative Association (NRECA)
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Field Representative-Oklahoma and Kansas
National Rural Electric Cooperative Association (NRECA)
Paralegal, Legal-Regulatory
Confidential
Piscataway, NJ